Georgia, 2014

Damaging Wind in Georgia, February 21, 2014

February 21, 2014 · NWS CAE · 1 event in 1 county or zone

An isolated storm took down some trees and powerlines in Burke County causing some power outages.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$14,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CAE wrote it up.

An isolated storm took down some trees and powerlines in Burke County causing some power outages.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before the first event at Feb 21, 8:23 AM EST, 1 hour 32 minutes earlier.

Area forecast discussion, Feb 21, 8:23 AM EST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
823 AM EST FRI FEB 21 2014

.SYNOPSIS...
A COLD FRONT WILL CROSS THE AREA TODAY...BRINGING A CHANCE OF
SHOWERS AND THUNDERSTORMS TO MUCH OF THE REGION. THIS FRONT PUSHES
OFF THE COAST THIS EVENING...ALLOWING HIGH PRESSURE AND DRIER AIR
TO BUILD INTO THE REGION INTO THE WEEKEND.

&&

.NEAR TERM /TODAY/...
COLD FRONT AND SHOWER/THUNDERSTORM ACTIVITY NOW MOVING INTO THE
WESTERN CWA....LEADING EDGE OF CONVECTION EXPECTED AT KCAE/KCUB BY
1430Z OR SO. THIS FRONT IS FORECAST TO RAPIDLY MOVE THROUGH THE
CWA...AND SHOULD GENERALLY BE MOVING EAST OF THE CWA BY 19Z. THE
MODELS ARE STILL SHOWING MUCH OF THE MAIN UPPER ENERGY WITH THIS
SYSTEM LIFTING NORTH OF THE REGION...WITH SOME ENERGY ASSOCIATED
WITH THE MAIN LINE OF STORMS PASSING THROUGH BETWEEN 12Z THIS
MORNING AND 18Z THIS AFTERNOON. BETWEEN THESE TIMES THERE WILL BE
THE POSSIBILITY OF SEEING SOME ISOLATED STRONG TO SEVERE
STORMS...WITH THE MAIN THREAT COMING FROM STRONG LOW-LEVEL WINDS.
THIS WILL COME THROUGH IN A HIGH SHEAR/LOW CAPE ENVIRONMENT...
MAINLY DUE TO THE LOW-LEVEL WINDS AROUND 850MB AT 50 TO 55 KNOTS.

AS FOR TEMPERATURES...HIGHS WILL BE IN THE MID 60S...WITH
TEMPERATURES ONLY SLOWLY CLIMBING THROUGH THE MORNING AND THEN
FALLING DURING THE AFTERNOON ACROSS THE WEST. BETTER WARMING
ACROSS THE EAST DUE TO THE TIMING OF THE FRONT.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
THE FRONT WILL BE SWEEPING OFFSHORE EARLY THIS EVENING...BRINGING
DRIER AIR INTO THE CWA TONIGHT. WINDS ARE EXPECTED TO DIMINISH TO
LESS THAN 5 MPH. LOWS TONIGHT SHOULD FALL INTO THE UPPER 30S TO
THE LOWER 40S. DRY HIGH PRESSURE WILL CONTINUE TO BUILD IN OVER
THE AREA FOR SATURDAY. COOLER WITH HIGHS IN THE MIDDLE TO 60S.
OVERNIGHT LOWS MAINLY IN THE LOWER TO MIDDLE 40S SATURDAY NIGHT.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
BOTH THE GFS AND THE ECMWF REMAIN IN GOOD AGREEMENT WITH THE UPPER
LEVEL WIND PATTERN THROUGH MUCH OF THE LONGER TERM PERIOD...WITH
MINOR TIMING/STRENGTH ISSUES SHOWING UP BY THURSDAY. BOTH MODELS
SHOWING NEAR ZONAL FLOW ALOFT WITH WEAK IMPULSES WILL BE THE RULE
FROM SUNDAY THROUGH WEDNESDAY. BY THURSDAY THE MODELS BEGIN
SHOWING A BROAD UPPER TROUGH DEVELOPING OVER THE SOUTHERN
PLAINS...WITH THE ECMWF BEING SLIGHTLY FASTER...WHILE THE GFS IS
THE DEEPER OF THE TWO.

IN GENERAL THROUGH THE PERIOD...WITH THE WEAK IMPULSES MOVING
THROUGH THE REGION IN THE ZONAL FLOW...EXPECT A SLIGHT CHANCE OF
SHOWERS AT TIMES FOR PORTIONS OF THE LONG TERM WITH SOME LOW
CONFIDENCE WITH THE TIMING ISSUES. TEMPERATURES THROUGH THE LONG
TERM WILL BE NEAR TO SLIGHTLY ABOVE NORMAL.

&&

.AVIATION /13Z FRIDAY THROUGH TUESDAY/...
A LINE OF CONVECTION ASSOCIATED WITH A COLD FRONT APPROACHING THE
AREA WILL CROSS THE TERMINALS FROM WEST TO EAST DURING THE 13Z-17Z
TIME FRAME.  EXPECTING PREVAILING MVFR CIGS/VSBYS WITHIN THE
PRECIPITATION WITH TEMPORARY IFR CIGS/VSBYS ASSOCIATED WITH
THUNDERSTORMS WITHIN THE BROADER AREA OF PRECIPITATION. SOUTH WINDS
AHEAD OF THE FRONT AROUND 10 TO 15 MPH WILL SHIFT TO THE WEST BEHIND
THE FRONT...INCREASING IN SPEED TO AROUND 15 TO 20 MPH WITH GUSTS UP
TO 30 MPH.  PRECIPITATION AND RESTRICTIONS ARE EXPECTED TO RETURN TO
VFR BY 16Z-17Z AGS/DNL/CAE/CUB AND BY 18Z AT OGB.

WINDS WILL GRADUALLY WEAKEN LATE AFTERNOON AND THIS EVENING WITH A
PREVAILING NORTHERLY DIRECTION OVERNIGHT TONIGHT UNDER MOSTLY CLEAR
SKIES AND VFR CONDITIONS.

EXTENDED AVIATION OUTLOOK...RESTRICTIONS POSSIBLE SUNDAY NIGHT AND
AGAIN TUESDAY AS A COUPLE FRONTAL BOUNDARIES CROSS THE AREA.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
GA...NONE.
&&
Hazardous weather outlook, Feb 21, 6:46 AM EST, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
646 AM EST FRI FEB 21 2014

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-221200-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
646 AM EST FRI FEB 21 2014

...SEVERE THUNDERSTORM WATCH 22 IN EFFECT UNTIL 2 PM EST THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Feb 21, 6:34 AM EST, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
634 AM EST FRI FEB 21 2014

GAZ040-063>065-SCZ018-020-025-026-211230-
COLUMBIA-EDGEFIELD-LINCOLN-MCCORMICK-MCDUFFIE-NEWBERRY-RICHMOND-
SALUDA-
634 AM EST FRI FEB 21 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF RICHMOND...
MCDUFFIE...LINCOLN...COLUMBIA...EDGEFIELD...MCCORMICK...NEWBERRY AND
SALUDA COUNTIES THROUGH 730 AM EST...

AT 630 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 37 MILES NORTHWEST
OF WHITMIRE TO 29 MILES WEST OF THOMSON...MOVING EAST AT 35 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
EDGEFIELD...MCCORMICK...NEWBERRY...SALUDA...WHITMIRE...EVANS...FORT
GORDON...GROVETOWN...HARLEM...LINCOLNTON...MARTINEZ AND THOMSON...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PEA SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&

LAT...LON 3366 8250 3383 8260 3387 8258 3387 8262
      3408 8250 3407 8233 3398 8230 3402 8224
      3398 8219 3396 8202 3413 8188 3420 8195
      3430 8190 3453 8165 3445 8154 3449 8147
      3329 8215 3327 8228 3335 8255 3361 8265
TIME...MOT...LOC 1134Z 268DEG 65KT 3499 8172 3354 8285

SJN
Special weather statement, Feb 21, 7:32 AM EST, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
732 AM EST FRI FEB 21 2014

GAZ040-063>065-077-SCZ018-020-021-025>028-030-211330-
AIKEN-BURKE-COLUMBIA-EDGEFIELD-FAIRFIELD-LEXINGTON-LINCOLN-MCCORMICK-
MCDUFFIE-NEWBERRY-RICHLAND-RICHMOND-SALUDA-
732 AM EST FRI FEB 21 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF RICHMOND...
MCDUFFIE...LINCOLN...BURKE...COLUMBIA...EDGEFIELD...FAIRFIELD...
LEXINGTON...MCCORMICK...NEWBERRY...RICHLAND...SALUDA AND AIKEN
COUNTIES THROUGH 830 AM EST...

AT 730 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 35 MILES NORTH OF
WHITMIRE TO 27 MILES SOUTHWEST OF THOMSON...MOVING EAST AT 35 TO 40
MPH. WINDS WILL BE STRONG ENOUGH TO TAKE DOWN LARGE BRANCHES OR
SMALL TREES THAT HAVE BEEN WEAKENED BY LAST WEEKS WINTER STORM.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
GLOVERVILLE...AIKEN...BATESBURG...BELVEDERE...CLEARWATER...
EDGEFIELD...JOHNSTON...LEESVILLE...MCCORMICK...NEWBERRY...NORTH
AUGUSTA...PROSPERITY...RIDGE SPRING...SALUDA...WHITMIRE...AUGUSTA...
EVANS...FORT GORDON...GROVETOWN...HARLEM...HEPHZIBAH...MARTINEZ...
THOMSON AND WAYNESBORO...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PEA SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&

LAT...LON 3288 8230 3325 8225 3331 8234 3335 8255
      3352 8262 3400 8223 3398 8200 3413 8188
      3420 8195 3430 8190 3453 8165 3445 8153
      3450 8143 3458 8142 3455 8099 3281 8217
TIME...MOT...LOC 1230Z 270DEG 55KT 3500 8135 3320 8268

SJN
Special weather statement, Feb 21, 8:30 AM EST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
830 AM EST FRI FEB 21 2014

GAZ040-063>065-077-SCZ015-018-020-021-025>028-030-211430-
AIKEN-BURKE-COLUMBIA-EDGEFIELD-FAIRFIELD-LANCASTER-LEXINGTON-LINCOLN-
MCCORMICK-MCDUFFIE-NEWBERRY-RICHLAND-RICHMOND-SALUDA-
830 AM EST FRI FEB 21 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF RICHMOND...
MCDUFFIE...LINCOLN...BURKE...COLUMBIA...EDGEFIELD...FAIRFIELD...
LANCASTER...LEXINGTON...MCCORMICK...NEWBERRY...RICHLAND...SALUDA AND
AIKEN COUNTIES THROUGH 930 AM EST...

AT 830 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 21 MILES NORTH OF
LANCASTER TO 15 MILES NORTHWEST OF MIDVILLE...MOVING EAST AT 35 TO
40 MPH. THESE WINDS WILL BE STRONG ENOUGH TO TAKE DOWN SMALL TO
LARGE BRANCHES THAT HAVE BEEN WEAKENED BY LAST WEEKS WINTER STORM.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
GLOVERVILLE...AIKEN...BATESBURG...BELVEDERE...CLEARWATER...
EDGEFIELD...ELGIN...HEATH SPRINGS...IRMO...IRWIN...JACKSON...
JOHNSTON...LANCASTER...LEESVILLE...LEXINGTON...MCCORMICK...NEW
ELLENTON...NEWBERRY...NORTH AUGUSTA...OAK GROVE...PROSPERITY...RED
BANK...RIDGE SPRING...SALUDA...SOUTH CONGAREE...SPRINGDALE...ST.
ANDREWS...WEST COLUMBIA...WHITMIRE...WINNSBORO...AUGUSTA...EVANS...
FORT GORDON...GROVETOWN...HARLEM...HEPHZIBAH...MARTINEZ...MIDVILLE...
THOMSON AND WAYNESBORO...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 30 TO 40 MPH...
PEA SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&

LAT...LON 3282 8230 3324 8225 3335 8255 3354 8263
      3399 8222 3398 8200 3430 8190 3453 8165
      3445 8153 3458 8142 3455 8088 3507 8091
      3507 8090 3483 8079 3473 8050 3450 8068
      3446 8088 3437 8077 3319 8177 3294 8185
TIME...MOT...LOC 1328Z 292DEG 52KT 3500 8071 3287 8237

SJN
Special weather statement, Feb 21, 9:31 AM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
931 AM EST FRI FEB 21 2014

GAZ065-077-SCZ015-016-020>022-025>031-035>037-041-211530-
AIKEN-BAMBERG-BARNWELL-BURKE-CALHOUN-CHESTERFIELD-EDGEFIELD-
FAIRFIELD-KERSHAW-LANCASTER-LEE-LEXINGTON-NEWBERRY-ORANGEBURG-
RICHLAND-RICHMOND-SALUDA-SUMTER-
931 AM EST FRI FEB 21 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF RICHMOND...BURKE...
BAMBERG...CHESTERFIELD...EDGEFIELD...FAIRFIELD...KERSHAW...
LANCASTER...LEE...LEXINGTON...NEWBERRY...RICHLAND...SALUDA...AIKEN...
CALHOUN...SUMTER...ORANGEBURG AND BARNWELL COUNTIES THROUGH 1030 AM
EST...

AT 930 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 13 MILES NORTH OF
PAGELAND TO 13 MILES SOUTHEAST OF MIDVILLE...MOVING SOUTHEAST AT 60
MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
AIKEN...BAMBERG...BARNWELL...BISHOPVILLE...
BLACKVILLE...BOWMAN.CAMDEN...CHESTERFIELD...COLUMBIA...DENMARK...LAN
CASTER...LEXINGTON...ORANGEBURG...SUMTER...SPRINGDALE...WINNSBORO...A
UGUSTA...WAYNESBORO...FORT JACKSON...FIVE POINTS AND SAVANNAH RIVER
SITE...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PEA SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&

LAT...LON 3454 7983 3436 8028 3437 8017 3408 8006
      3378 8030 3371 8048 3356 8049 3306 8090
      3302 8108 3315 8155 3304 8154 3291 8176
      3283 8232 3325 8226 3457 8132 3455 8088
      3507 8091 3482 8079 3480 7993 3462 7978
TIME...MOT...LOC 1427Z 299DEG 52KT 3492 8040 3261 8206

SJN
Special weather statement, Feb 21, 9:33 AM EST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
933 AM EST FRI FEB 21 2014

GAZ065-077-SCZ015-016-020>022-025>031-035>037-041-211530-
AIKEN-BAMBERG-BARNWELL-BURKE-CALHOUN-CHESTERFIELD-EDGEFIELD-
FAIRFIELD-KERSHAW-LANCASTER-LEE-LEXINGTON-NEWBERRY-ORANGEBURG-
RICHLAND-RICHMOND-SALUDA-SUMTER-
933 AM EST FRI FEB 21 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF RICHMOND...BURKE...
BAMBERG...CHESTERFIELD...EDGEFIELD...FAIRFIELD...KERSHAW...
LANCASTER...LEE...LEXINGTON...NEWBERRY...RICHLAND...SALUDA...AIKEN...
CALHOUN...SUMTER...ORANGEBURG AND BARNWELL COUNTIES THROUGH 1030 AM
EST...

AT 930 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 13 MILES NORTH OF
PAGELAND TO 13 MILES SOUTHEAST OF MIDVILLE...MOVING EAST AT 35 TO 40
MPH. WINDS WILL BE STRONG ENOUGH TO TAKE DOWN LARGE BRANCHES OR
SMALL TREES THAT HAVE BEEN WEAKENED BY LAST WEEKS WINTER STORM.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
AIKEN...BAMBERG...BARNWELL...BISHOPVILLE...
BLACKVILLE...BOWMAN.CAMDEN...CHESTERFIELD...COLUMBIA...DENMARK...LAN
CASTER...LEXINGTON...ORANGEBURG...SUMTER...SPRINGDALE...WINNSBORO...A
UGUSTA...WAYNESBORO...FORT JACKSON...FIVE POINTS AND SAVANNAH RIVER
SITE...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PEA SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&

LAT...LON 3454 7983 3436 8028 3437 8017 3408 8006
      3378 8030 3371 8048 3356 8049 3306 8090
      3302 8108 3315 8155 3304 8154 3291 8176
      3283 8232 3325 8226 3457 8132 3455 8088
      3507 8091 3482 8079 3480 7993 3462 7978
TIME...MOT...LOC 1427Z 299DEG 52KT 3492 8040 3261 8206

SJN

The radar

The Charleston,SC radar (KCLX), 97 km away, was scanning. The volume nearest the first event began at 14:56 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Burke

When
February 21, 9:55 AM EST to 9:59 AM EST
Where
Burke County, 3.11 mi NE of Waynesboro Burke Arp
Measured
50 kt (58 mph) estimated gust
Property damage
$14,000
Reported by
Utility Company
Coordinates
33.060, -81.960

Jefferson Electric reported a couple of trees and powerlines down on Hwy 24 southeast of Waynesboro causing a fire along the road.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2014Every state in 2014This day in weather historyWarnings in Georgia, February 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 491190.